The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.196 NO.1 / 1994 )
home Counting Modular Matrices With Specified Maximum Norm
Pages 273-278
Aloys Krieg,
home On Matrix-Closed Families of Subspaces of a Banach Space
Pages 253-272
Ehrhard Behrends,
home Quelques Inegalites sur les Determinants de Gram d'une Suite Vectorielle de Krylov Associee a une Matrice Orthogonale de $mathbb R^p$
Pages 243-252
Herve Le Ferrand,
home Indecomposable Baric Algebras. II
Pages 233-242
Roberto Costa, Henrique Guzzo Jr,
home Stability and McMillan Degree for Rational Matrix Interpolants
Pages 207-232
Joseph A. Ball, Jeongook Kim,
home Minimal Properties of Moore-Penrose Inverses
Pages 175-182
D. R. Jensen,
home Graph Theoretic Methods for the Computation of Disturbance Decoupling Feedback Matrices for Structured Systems
Pages 139-162
J. W. van der Woude,
home On the Product of Matrix Exponentials
Pages 193-205
Shmuel Friedland, Wasin So,
home Comparison Theorems for the Matrix Riccati Equation
Pages 183-191
Jonq Juang, Mei-Tzu Lee,
home Convergence for a General Form of the GAOR Method and Its Application to the MSOR Method
Pages 105-123
Wang Xinmin,
home A Note on A. Brauer's Theorem
Pages 163-174
Zhang Xian, Gu Dunhe,
home Orthogonality in WBJ Algebras
Pages 125-138
Ana Fuenzalida, Alicia Labra, Cristian Mallol,
home Path Positivity and Infinite Coxeter Groups
Pages 19-35
R. B. Bapat, A. K. Lal,
home Factorization of Polynomials Using Commuting Matrices
Pages 85-103
Thomas J. Laffey, Eleaor Meehan,
home A Decreasing Sequence of Eigenvalue Localization Regions
Pages 71-84
Oscar Rojo, Ricardo L. Soto, Hector Rojo,
home On the Invariance of the Sign Pattern of Matrix Eigenvectors Under Perturbation
Pages 63-70
A. Deif, J. Rohn,
home Rectangular $L$-Matrices
Pages 37-61
Richard A. Brualdi, Keith L. Chavey, Bryan L. Shader,
home Tournament Matrices With Extremal Spectral Properties
Pages 1-17
Stephen J. Kirkland, Bryan L. Shader,
home Stability and McMillan degree for rational matrix interpolants.
Pages 207-232
Ball Joseph A., Kim Jeongook,